Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/44186
標題: Optimal control approach for robust control design of neutral systems
作者: Lin, Y.C.
林俊良
Lin, C.L.
關鍵字: optimal control;robust control;neutral system;stability;Riccati;equation;time-delay systems;matrix inequality approach;nonlinear-systems;dynamical-systems;switched systems;linear-systems;uncertain;stabilization;stability;state
Project: Optimal Control Applications & Methods
期刊/報告no:: Optimal Control Applications & Methods, Volume 30, Issue 1, Page(s) 87-102.
摘要: 
This paper proposes an optimal control approach for a robust control design problem of the neutral type time-delay systems, taking parameter uncertainties and state delay into account. The robust control design problem can be equivalently transformed into an optimal control problem, and the amount of plant uncertainties is indirectly reflected in the performance index. By introducing algebraic manipulations and appropriate uncertainty descriptions, the uncertain dynamical system can not only achieve stability, but can also reach the guaranteed level of performance. A suitable linear state feedback control law is characterized via Lyapunov stability theory to ensure quadratic stability and performance robustness of the closed-loop system. Copyright (C) 2008 John Wiley & Sons, Ltd.
URI: http://hdl.handle.net/11455/44186
ISSN: 0143-2087
DOI: 10.1002/oca.865
Appears in Collections:電機工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.